# SDR 2006FA0001156

- Difficulty date: November 17, 2006
- Submitted: December 11, 2006
- Operation: General aviation
- Aircraft: V2LDO
- Make and model: Beech A65
- Aircraft serial: LC291
- Aircraft time: 18,325 hours, 12,214 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Condition: Sheared
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(REF NR: MOR NR OCC442)  OPERATED FLIGHT NR 101, VFR CONDITIONS, FLIGHT AND APPROACH LANDING WAS NORMAL.  AFTER LANDING, ROLLOUT FLAPS WERE RETRACTED.  WHEN EXITING THE AC IT WAS NOTICED THAT THE INNER FLAP ON THE PORT SIDE WAS STILL DOWN.  THE FLAP WAS MANUALLY RESET TO ZERO, AND THE AIRCRAFT WAS FLOWN BACT TO DEPARTURE AIRPORT.  A FLAPLESS LANDING WAS CARRIED OUT.  MAINTENANCE FOUND THAT THE LT IB FLAP DRIVE ASSY HAD FAILED.  THE 2 LUGS THAT TRANSFER CABLE MOVEMENT 90 DEGREES INTO ACTUATOR MOVEMENT HAD SHEARED.  THE LT IB FLAP COULD BE DEPLOYED FROM THE (UP) TO THE (DOWN) POSITION, BUT HAD TO BE RESET TO THE (UP) POSITION MANUALLY.  THE LT OB, RT IB AND OUB FLAP DRIVE ASSY`S, FLAP GEAR BOX AND DRIVE  ASSY, PN
